| Catalog Number |
CH3034 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device, a probable cause is unable to be determined.
Event or Problem Description
It was reported that a 5" (13 cm) bag spike adapter w/spiros¿ w/red cap, vented cap was found to have generated a leak during patient use.The reporter stated that during chemo administration, the registered nurse (rn) noticed chemo on the outside of the tubing on top of the drip chamber.Not sure of the source of the leak ¿ chemo was pooling on the outside of the tubing.No medical intervention was required, and no intubation was necessary.No second device required.The sample is available for evaluation.There was patient involvement and no adverse event.
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review (dhr) was reviewed and no nonconformities were found that would have led to the reported complaint.